# SDR CA960320505

- Difficulty date: January 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Pseu
- Part number: 864806
- Condition: Failed
- Location: Nlg
- Part time: 313 hours
- Component: Eldec
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

(CAN)AFTER TAKEOFF, NOSE LANDING GEAR DID NOT RETRACT. PSEU (PROX., SWITCH ELEC. UNIT) REPLACED.
